# SDR USAA2009031090552

- Difficulty date: March 7, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 41,783 hours, 6,901 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Eroded
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C1 - MAJOR REPAIR - NR 2 ENGINE INLET COWL ERODED AT ALUMINUM LIP COMPOSITE SECTION.  CLEANED & PREPPED AREA, BONDED SEALER & REPAIR MATERIALS.
